Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 31 December 2007

Computational Discrete Time Markov Chain with Correlated Transition Probabilities

Peerayuth Charnsethikul

Journal of Mathematics and Statistics, Volume 2, Issue 4, pp. 457–459 · doi.org/10.3844/jmssp.2006.457.459

6,648 accesses5,583 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

This study presents a computational procedure for analyzing statistics of steady state probabilities in a discrete time Markov chain with correlations among their transition probabilities. The proposed model simply uses the first order Taylor’s series expansion and statistical expected value properties to obtain the resulting linear matrix equations system. Computationally, the bottleneck is O(n4) but can be improved by distributed and parallel processing. A preliminary computational experience is reported.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2006 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Charnsethikul, P. (2006). Computational Discrete Time Markov Chain with Correlated Transition Probabilities. Journal of Mathematics and Statistics, 2(4), 457–459. https://doi.org/10.3844/jmssp.2006.457.459

Licence
© Science Publications
Issue
Volume 2, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Computational Discrete Time Markov Chain with Correlated Transition ProbabilitiesJournal of Mathematics and Statistics · Volume 2, Issue 4 · pp. 457–459 · © Science PublicationsDownload